# SDR CALA2025102010280

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 109,754 hours, 22,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C EXIT ROW EMER LITE BROKEN RESECURED SEAT MOUNTED EMERGENCY LIGHT ASSY OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME REF TASK 33-51-11
